# SDR DALA13033373162

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 18,428 hours, 9,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERNAL FUSELAGE SKIN LT SIDE HAS DENT BETWEEN FR 69 TO 70, S18-19L.  FOUND OUT OF LIMITS IAW SRM 53-41-11, FIG 101.  CUTOUT DAMAGED SKIN IAW SRM 53-00-11, FIG 203. HFEC IAW NTM 51-10- 08 NO CRACK INDICATION.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-11, FIG 203 & SRM 51-42-11. PAINTED IAW SRM 51-75-12 IAW SRM 53-00-11, TABLE 203.
